# SDR CA070914016

- Difficulty date: July 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311555701
- Part serial: MM0999
- Condition: Faulty
- Location: Engine
- Part time: 2,231 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) IN LEVEL FLIGHT, THE ENGINE LOST POWER ACCOMPANIED BY A LOUD NOISE. THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED A FAULTY TORQUE SENSOR. (TC NR 20070914016)
